# SDR REXA20100124

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 12,146 hours, 10,351 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

KMLI  -  FIRST OFF, HAD THE AILERON TRIMMED LEFT WING DOWN FROM PREVIOUS FLIGHT AS FAR AS THE GREEN WOULD ALLOW TO GET THE TAKEOFF CONFIG OK MSG.  TOOK THE RUNWAY (27) FOR DEPARTURE.  WINDS WERE 190/18 GUSTING TO 21KTS.  DIRECT CROSSWIND.  AS CREW SET TAKEOFF POWER, EVERYTHING WAS GOOD.  AT ABOUT 60 KTS RECEIVED A CONFIG AILERON WARNING.  CREW ABORTED THE TAKEOFF, ALSO RECEIVED A CONFIG SPOILER AURAL WARNING.  AFTER EXECUTING THE REJECTED TAKEOFF QRH AND AFTER LANDING CHECK, CREW CALLED AND TALKED TO MAINTENANCE ABOUT IT.  BOTH CONCLUDED WITH THE AILERON TRIMMED LIKE IT WAS, THE GUSTY CROSSWIND PROBABLY CAUSED THIS WARNING.  TRIED AGAIN, WITHOUT INCIDENT.
